Michigan, 2015Winter Weather in Michigan, March 29 to 30, 2015
March 29 to 30, 2015 · NWS MQT · 5 events in 5 counties and zones
A low pressure system which moved across south central Canada brought a cold front across Upper Michigan on the 29th and generated a mix of freezing rain and moderate snow from the 29th into the morning of the 30th.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system which moved across south central Canada brought a cold front across Upper Michigan on the 29th and generated a mix of freezing rain and moderate snow from the 29th into the morning of the 30th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Mar 29, 5:47 AM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 29, 5:47 AM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
747 AM EDT SUN MAR 29 2015
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 524 AM EDT SUN MAR 29 2015
WV IMAGERY AND RUC ANALYSIS INDICATED A WELL A VIGOROUS WELL-DEFINED
SHORTWAVE TROUGH OVER THE DAKOTAS MOVING TOWARD THE WRN GREAT LAKES
AS THE MID/UPPER LEVEL PATTERN BECOMES MORE ZONAL. THE SHRTWV
SUPPORTED AN AREA OF RAIN ACROSS NW INTO ERNL MN. SOME TSRA HAD ALSO
DEVELOPED NEAR MSP AT THE NOSE OF A STRONG SRLY LOW LEVEL JET. AT
THE SFC...A 996 TROUGH EXTENDED ACROSS NORTHWEST ONTARIO INTO THE NW
CORNER OF MN. BRISK SRLY WINDS AND WAA PREVAILED FROM THE UPPER MS
VALLEY INTO THE WRN LAKES IN THE TIGHT PRES GRADIENT BETWEEN THE
TROUGH AND A 1030 MB HIGH OVER THE ERN OH VALLEY.
TODAY INTO THIS EVENING...300K-305K ISENTROPIC LIFT WITH THE
INTITIAL BAND OF PCPN AND 700-300 MB QVECTOR CONV AHEAD OF THE
SHRTWV WILL BE STRONG ENOUGH TO PRODUCE QPF AMOUNTS IN THE 0.15-0.40
INCH RANGE WITH THE GREATEST AMOUNTS OVER THE ERN CWA. ALTHOUGH THE
UPSTREAM PCPN IS MAINLY RAIN...FCST SOUNDINGS WET-BULB ZERO HEIGHTS
SUGGEST THAT THE PCPN SHOULD CHANGE OVER TO MAINLY SNOW OVER UPPER
MICHIGAN. THERE MAY BE A PERIOD OF RAIN OR SLEET UNTIL THE PCPN
INTENSITY IS GREAT ENOUGH TO LOWER 900-750 MB TEMPS BELOW FREEZING.
A QUICK INCH OR TWO WILL BE POSSIBLE OVER MUCH OF UPPER MICHIGAN
WITH SLIGHTLY GREATER AMOUNTS OF 3 TO 5 INCH POSSIBLE EAST OF ISQ-
SENEY WHERE THE WINTER WX ADVY REMAINS IN EFFECT. AS THE PCPN
INTENSITY DIMINISHES AND LOW LEVEL TEMPS CLIMB...THE LIGHTER PCPN BY
MID AFTERNOON SHOULD CHANGE OVER TO RAIN OR DRIZZLE OVER THE WEST
HALF.
IN ADDITION...GUSTY SSW WINDS ARE EXPECTED THIS MORNING AHEAD OF THE
TROUGH. EVEN THOUGH A 900 MB LOW LEVEL JET OVER AOA 60 KT IS FCST
DURING THE MORNING...LOW LEVEL STABILITY WILL BE STRONG ENOUGH SO
THAT MIXING TOWARD THE SFC RESULTS IN MORE MODERATE GUSTS IN THE 25-
30 MPH RANGE. HOWEVER...LOCATIONS NEAR THE LAKE MICHIGAN SHORELINE
MAY SEE GUSTS TO AROUND 40 MPH. A PERIOD OF GUSTY WRLY WINDS WILL
ALSO BE POSSIBLE DURING THE LATE AFTERNOON AND EVENING...ESPECIALLY
OVER THE HIGHER TERRAIN OF THE KEWEENAW...AS THE STRONGER
ISALLOBARIC COMPONENT MOVES THROUGH BEHIND THE TROUGH. WINDS VEERING
TO THE NW WILL ALSO BRING GUSTY WINDS TO 40 MPH NEAR LAKE SUPERIOR E
OF MARQUETTE BTWN 02Z-06Z.
LATE THIS EVENING AND OVERNIGHT...SOME ADDITIONAL LIGHT SNOW/RAIN
SHOWERS MAY BE POSSIBLE IN THE MOIST CYCLONIC NW FLOW AROUND THE
DEPARTING LOW AS A TRAILING SHORTWAVE MOVES THROUGH DURING THE
EVENING...ESPECIALLY IN NW UPSLOPE FLOW LOCATIONS. EXPECT LIGHT SNOW
SHOWERS TO DIMINISH OVERNIGHT AS THE DEEPER MOISTURE DEPARTS TO THE
EAST.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 411 AM EDT SUN MAR 29 2015
SYNOPTIC PRECIP ASSOCIATED WITH THE SYSTEM THAT WILL MOVE THROUGH
TODAY WILL BE E OF THE CWA BY 12Z MON. THERMAL TROUGH OVER THE CWA
WILL ALLOW FOR SOME LIGHT SNOW SHOWERS ON MON...BUT DRY AIR WILL
KEEP THOSE ISOLATED TO SCATTERED. LOTS OF UNCERTAINTY WITH DETAILS
OF A SHORTWAVE THAT LOOKS TO MOVE NEARBY LATE MON/MON NIGHT. MODELS
VARY IN TIMING...STRENGTH AND TRACK OF THE SHORTWAVE AND ASSOCIATED
SFC LOW...AND EVEN SMALL DIFFERENCES IN THESE CHARACTERISTICS MAKES
FOR SIGNIFICANT FORECAST DIFFERENCES. THE 00Z/29 NAM IS ON THE
FASTER...STRONGER AND FARTHER N END OF GUIDANCE...WHICH MEANS
GREATER QPF AMOUNTS BUT ALSO MORE MIXED PRECIP. ON THE OTHER
HAND...THE 00Z/29 ECMWF IS WEAKER AND ON THE SRN SIDE OF
GUIDANCE...MEANING ONLY MINOR PRECIP AMOUNTS. CERTAINLY POTENTIAL
FOR ADVISORY LEVEL SNOWFALL IN A NARROW BAND...BUT NOT AT ALL
CONFIDENT WITH WHERE...EXACTLY WHEN AND AMOUNT OF SNOW.
SHOULD BE ABLE TO SEE SOME LIGHT SNOW SHOWERS IN NLY FLOW OF LAKE
SUPERIOR ON TUE...MAINLY OVER NCENTRAL UPPER MI...BUT ONLY MINOR
AMOUNTS.
MAJOR CHANGES COMING ON WED AS A STRONGER SYSTEM MARCHES ALONG THE
US/CANADIAN BORDER...PULLING PLENTY OF WARMER AIR N INTO THE CWA.
850MB TEMPS INCREASE TO AROUND 10C AHEAD OF A SFC TROUGH/COLD FRONT
THAT WILL MOVE THROUGH LATE WED THROUGH WED NIGHT. RAIN WILL BE
POSSIBLE IN THE WAA REGIME AHEAD OF THE COLD FRONT AND ALSO ALONG
THE COLD FRONT. WINDS WILL ALSO BE AN ISSUE AS S-SW 925MB WINDS
INCREASE UP TO 50KTS JUST AHEAD OF THE COLD FRONT...CREATING GUSTY
SFC WINDS. SHOULD BE ABLE TO GET HIGH TEMPS INTO THE 50S OVER THE W
HALF AND IN THE 40S OVER THE E HALF DOWN WIND OF LAKE MICHIGAN. LOW
WED NIGHT WILL BE IN THE 30S TO AROUND 40. RAIN...WARMER
TEMPS...GREATER LOW LEVEL MOISTURE AND WINDS WILL MAKE FOR INCREASED
SNOWPACK MELTING WED/WED NIGHT...BUT NO FLOODING ISSUES ARE
ANTICIPATED AS RIVERS/STREAMS ARE NOT ELEVATED.
THU THROUGH SAT IS VERY UNCERTAIN AS MODELS ARE ALL OVER THE PLACE
WITH SOLUTIONS. THE ECMWF WAIT TO MOVE COLDER AIR IN UNTIL A
SIGNIFICANT SYSTEM MOVES WELL SE OF THE AREA FRI. THE GFS BRINGS A
MUCH COLDER AIRMASS IN ON THU WITH SOME TEMP MODERATE ON SAT AND NO
SIGNIFICANT SYSTEMS. WILL LEAN HEAVILY ON CONSENSUS GUIDANCE THU
THROUGH SAT.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 746 AM EDT SUN MAR 29 2015
STRONG SOUTH WINDS ABOVE A SHALLOW INVERSION WILL RESULT IN LLWS AT
ALL THE TAF SITES EARLY THIS MORNING. VFR CONDITIONS WITH LINGERING
LOW LEVEL DRY AIR WILL QUICKLY GIVE WAY TO LOWER CIGS/VSBY AS MIXED
PCPN...MAINLY SNOW OVERSPREADS UPPER MICHIGAN. THE BEST CHANCE FO
LOWER IFR CONDITIONS FOR AT LEAST A COUPLE OF HOURS WILL BE AT CMX
AND SAW... WHICH WILL BE CLOSER TO THE SHARPER DYNAMIC FORCING
ASSOCIATED WITH THE LOW. IWD WILL ALSO BE IMPACTED BY A STRONGER
DOWNSLOPE SSW WIND COMPONENT THAT WILL LOWER THE CHANCE FOR IFR
CONDITIONS. THE ONSET OF THE PCPN WILL BRING A PORTION OF THE STRONG
WINDS ALOFT TOWARD THE SFC...WITH WIND GUSTS AS HIGH AS 25-30KTS THIS
MORNING. LOOK FOR THE PCPN TO DIMINISH BY MID/LATE AFTN WITH THE
ARRIVAL OF LARGER SCALE SUBSIDENCE AND THE PASSAGE OF A COLD
FRONT...ALLOWING CONDITIONS TO IMPROVE. BUT GUSTY WNW WINDS WILL ALSO
FOLOW THE FRONT AS THE LOW LEVEL INSTABILITY INCREASES. THE ARRIVAL
OF DRIER LOW LEVEL AIR WILL BRING A GRADUAL IMPROVEMENT TO VFR BY
LATE IN THE TAF PERIOD...WITH THE UPSLOPE NATURE OF THESE STRONG
WINDS AT IWD AND ESPECIALLY CMX SLOWING THIS PROGRESSION AT THOSE
SITES.
&&
.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 524 AM EDT SUN MAR 29 2015
SOUTH SOUTHWEST GALES THIS MORNING VEERING TO WEST AND NORTHWEST
GALES LATE TODAY AND TONIGHT ARE EXPECTED AS A STRONG TROUGH AND
UPPER LEVEL DISTURBANCE MOVE THROUGH THE NRN LAKES. A SERIES OF LOW
PRESSURE TROUGHS CROSS LAKE SUPERIOR THROUGH THE REST OF NEXT
WEEK...BUT WINDS ARE EXPECTED TO STAY MAINLY BELOW 20 KTS.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING FOR MIZ007-014-085.
LAKE SUPERIOR...
GALE WARNING UNTIL 5 AM EDT MONDAY FOR LSZ249>251-266-267.
GALE WARNING UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING FOR LSZ162-
263.
GALE WARNING FROM 5 PM THIS AFTERNOON TO 2 AM EDT MONDAY FOR
LSZ264-265.
LAKE MICHIGAN...
GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LMZ221-248-250.
&&
SHORT TERM...JLB
LONG TERM...TITUS
AVIATION...JLB
MARINE...JLBHazardous weather outlook, Mar 29, 2:31 AM CST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
431 AM EDT SUN MAR 29 2015
MIZ001>007-009>014-084-085-300845-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
431 AM EDT SUN MAR 29 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SOUTHWEST WINDS WILL GUST NEAR 40 MPH TODAY ALONG LAKE MICHIGAN AND
OVER THE EASTERN THIRD OF UPPER MICHIGAN. WEST TO NORTHWEST WINDS MAY
GUST AROUND 40 MPH NEAR LAKE SUPERIOR LATE THIS AFTERNOON INTO THIS
EVENING.
A VERY WET AND HEAVY SNOW IS EXPECTED TODAY AND TONIGHT. UP TO 5
INCHES OF SNOW IS POSSIBLE EAST OF A LINE FROM MANISTIQUE TO GRAND
MARAIS. SEE THE LATEST WINTER WEATHER ADVISORY FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
UP TO 3 INCHES OF WET AND HEAVY SNOW IS POSSIBLE MONDAY NIGHT.
ALTHOUGH EXACT AMOUNTS ARE STILL UNCERTAIN...IT LOOKS LIKE THE MOST
SNOW WILL FALL NEAR THE WISCONSIN BORDER.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LSZ162-240>251-263>267-300845-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
431 AM EDT SUN MAR 29 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TODAY AND TONIGHT
SOUTHWEST GALES TO 40 KNOTS ARE EXPECTED OVER MUCH OF LAKE SUPERIOR
THIS MORNING WHICH ARE EXPECTED TO SHIFT TO WEST TO NORTHWEST GALES
LATE TODAY INTO TONIGHT. SEE THE LATEST MARINE WEATHER MESSAGE AND
LAKE SUPERIOR FORECAST FOR FURTHER INFORMATION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SOUTH GALES TO 35 KNOTS ARE POSSIBLE WEDNESDAY INTO WEDNESDAY
NIGHT...ESPECIALLY OVER EASTERN LAKE SUPERIOR.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LMZ221-248-250-300845-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
431 AM EDT SUN MAR 29 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SOUTHWEST GALES TO 45 KNOTS ARE EXPECTED TODAY. SEE THE LATEST
MARINE WEATHER MESSAGE FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SOUTH GALES TO 35 KNOTS ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
TITUS
In the hours before
Special weather statement, Mar 29, 2:27 AM CST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
427 AM EDT SUN MAR 29 2015
MIZ001>006-009>013-084-291615-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...ONTONAGON...HOUGHTON...
HANCOCK...L'ANSE...GWINN...MARQUETTE...GRAND MARAIS...MUNISING...
IRONWOOD...IRON RIVER...IRON MOUNTAIN...MENOMINEE...ESCANABA...
GLADSTONE...KENTON...SIDNAW
427 AM EDT SUN MAR 29 2015
...SNOW AND MIXED PRECIPITATION MOVING IN THIS MORNING...
EXPECT A PERIOD OF SNOW MOVING INTO THE WEST BY 8 AM...AND CENTRAL
UPPER MICHIGAN BY 11 AM. THE SNOW MAY BE MIXED WITH SLEET OR RAIN AT
THE ONSET OVER THE WEST. LOOK FOR SNOW ACCUMULATIONS OF AN INCH OR
TWO OF WET HEAVY SNOW BEFORE THE SNOW DIMINISHES OR CHANGES OVER TO
LIGHT RAIN OR DRIZZLE BY MID AFTERNOON. THE SLUSHY SNOW MAY CAUSE
HAZARDOUS DRIVING CONDITIONS UNTIL TEMPERATURES CLIMB INTO THE MID
AND UPPER 30S BY MID AFTERNOON.
THE LOW PRESSURE SYSTEM WILL ALSO PRODUCE BRISK SOUTH WINDS THIS
MORNING WITH GUSTS OF 25 TO 35 MPH. AS A COLD FRONT MOVES THROUGH
LATE TODAY AND THIS EVENING...WINDS WILL BECOME GUSTY FROM THE WEST
SHIFTING TO THE NORTHWEST. WIND GUSTS OF 30 TO 40 MPH ARE
POSSIBLE...ESPECIALLY OVER THE HIGHER TERRAIN OF THE KEWEENAW
PENINSULA AND NEAR LAKE SUPERIOR EAST OF MARQUETTE.
JLB
Winter Weather, Gogebic
- When
- March 29, 7:00 AM CST to 3:00 PM CST
- Where
- Gogebic forecast zone
- Reported by
- Public
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
There was a public report of three inches of wet snow in eight hours at Bessemer. Light freezing rain was also reported at the onset of the precipitation.
Winter Weather, Baraga
- When
- March 29, 9:00 AM EST to 9:00 PM EST
- Where
- Baraga forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.700, -88.352 (the zone’s center; the record gives no point)
The observer near Michigamme measured three inches of wet snow in 12 hours. Light freezing rain was also reported at the onset of the precipitation.
Winter Weather, Marquette
- When
- March 29, 9:00 AM EST to 10:00 PM EST
- Where
- Marquette forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.663, -87.573 (the zone’s center; the record gives no point)
Two to four inches of wet snow fell across much of Marquette County over approximately a 12-hour period. The heaviest snowfall amounts were reported near Champion and just southwest of National Mine. Light freezing rain was also reported at the onset of the precipitation.
Winter Weather, Alger
- When
- March 29, 11:00 AM EST to March 30, 8:00 AM EST
- Where
- Alger forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.451, -86.548 (the zone’s center; the record gives no point)
The observer at Grand Marais measured six inches of wet snow in less than 24 hours.
Winter Weather, Luce
- When
- March 29, 12:00 PM EST to March 30, 6:00 AM EST
- Where
- Luce forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.368, -85.509 (the zone’s center; the record gives no point)
The observer at Newberry measured 4.5 inches of wet snow over approximately 18 hours.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Wisconsin, March 29, 20151 death · 3 injured · $20,000 · 1 event
- High Wind in South Dakota, March 29, 201553 kt wind · 6 events
- Lightning Strike in Alabama, March 29, 2015$10,000 · 1 event
- Hail in Mississippi, March 29, 20151 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 565892, 565895, 565898, 565899, 565900.